Vol. 9, No. 3, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Oscillation of solutions to nonlinear first-order delay differential equations

James P. Dix and Julio G. Dix

Vol. 9 (2016), No. 3, 465–482

In this article, we present sufficient conditions for the oscillation of all solutions to the delay differential equation

x(t) + i=1nf i(t,x(τi(t))) = 0,t t0.

In particular, we extend known results from linear to nonlinear equations, and improve the bounds of previous criteria.

oscillation of solutions, first-order delay differential equation
Mathematical Subject Classification 2010
Primary: 34K11, 34C10
Received: 8 April 2015
Revised: 22 May 2015
Accepted: 13 June 2015
Published: 3 June 2016

Communicated by Kenneth S. Berenhaut
James P. Dix
University of Texas
Austin, TX 78703
United States
Julio G. Dix
Department of Mathematics
Texas State University
601 University Drive
San Marcos, TX 78666
United States